Skip to Main Content

Conformal Geometry and Dynamics

Published by the American Mathematical Society since 1997, the purpose of this electronic-only journal is to provide a forum for mathematical work in related fields broadly described as conformal geometry and dynamics. All articles are freely available to all readers and with no publishing fees for authors.

ISSN 1088-4173

The 2020 MCQ for Conformal Geometry and Dynamics is 0.49.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.


The Teichmüller distance on the space of flat conformal structures
HTML articles powered by AMS MathViewer

by Hiroyasu Izeki
Conform. Geom. Dyn. 2 (1998), 1-24
Published electronically: February 3, 1998


We define the Teichmüller pseudodistance on spaces of flat conformal structures by the same manner as classical Teichmüller distance on the Teichmüller space of Riemann surfaces. We will prove that for compact manifolds this pseudodistance becomes a complete distance. We will also prove similar results for noncompact manifolds under certain assumptions.
Similar Articles
  • Retrieve articles in Conformal Geometry and Dynamics of the American Mathematical Society with MSC (1991): 58D27
  • Retrieve articles in all journals with MSC (1991): 58D27
Bibliographic Information
  • Hiroyasu Izeki
  • Affiliation: Mathematical Institute, Tohoku University, Aoba-ku, Sendai, 980-77, Japan
  • Email:
  • Received by editor(s): February 24, 1997
  • Received by editor(s) in revised form: October 24, 1997
  • Published electronically: February 3, 1998
  • © Copyright 1998 American Mathematical Society
  • Journal: Conform. Geom. Dyn. 2 (1998), 1-24
  • MSC (1991): Primary 58D27
  • DOI:
  • MathSciNet review: 1600252